# SDR CA110909010

- Difficulty date: September 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,781 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Shorted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) FLIGHT CONTROL MALFUNCTION INCIDENT DETAILS:  DURING THE ILS APPROACH FOR RUNWAY, SELECTED FLAP AT 3 AND RECEIVED 2 ECAM MESSAGES "F/CTRL FLAPS FAULT" AND "F/CTRL FLAP SENSOR" WITH FLAPS INDICATING AMBER.  RECYCLED FLAP LEVER IAW ECAM, NIL FIX.  FLAPS LOCKED OUT WITH AMBER INDICATIONS, BROKE OFF APPROACH, QRH CARRIED OUT AND LANDED WITH OUT INCIDENT.  NO EMERGENCY DECLARED.  MX TROUBLESHOOTING RESULTED IN REPLACING THE FOLLOWING UNITS: FPPU (FEEDBACK POSITION PICK-OFF UNIT) 27CV - RT FLAP INTERCONNECT PROXIMITY SENSOR 38CV - LGCIU RECEPTACLE CONNECTOR 7540VC (PIN A FOUND SHORT-CIRCUITED TO CONNECTOR CASING).
